Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 28, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    October 26, 2018
    Page range: i-iii
  • Requires Authentication Unlicensed
    Licensed
    A subcritical decomposable branching process in a mixed environment
    October 26, 2018
    Elena E. Dyakonova
    Page range: 275-283
  • Requires Authentication Unlicensed
    Licensed
    Limit theorems for bounded branching processes
    October 26, 2018
    Gleb K. Kobanenko
    Page range: 285-292
  • Requires Authentication Unlicensed
    Licensed
    On coincidences of tuples in a q-ary tree with random labels of vertices
    October 26, 2018
    Vasiliy I. Kruglov
    Page range: 293-307
  • Requires Authentication Unlicensed
    Licensed
    A generalization of Shannon function
    October 26, 2018
    Nikolay P. Redkin
    Page range: 309-318
  • Requires Authentication Unlicensed
    Licensed
    Reduced critical Bellman–Harris branching processes for small populations
    October 26, 2018
    Vladimir A. Vatutin, Wenming Hong, Yao Ji
    Page range: 319-330
  • October 26, 2018
    Andrey M. Zubkov, Aleksandr A. Serov
    Page range: 331-338
  • October 26, 2018
    Andrey V. Zyazin, Sergey Yu. Katyshev
    Page range: 339-344

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/28/5/html
Scroll to top button